# SDR ASAA0010075

- Difficulty date: June 17, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS AT ROWS 12 WILL NOT TEST PROPERLY.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
